# SDR QXEA9902436

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 2650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND ACM BAY INNER WALL HAD 4 GOUGE MARKS APPROXIMATELY .25 INCH LONG AND RANGE FROM APPROXIMATELY .003 - .005 DEEP AT FUSELAGE STATION 2650, 13 INCHES FROM BOTTOM OF WALL.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4 B&C.
